|Title||On the topology of relative and geometric orbits for actions of algebraic groups over complete fields|
|Publication Type||Journal Article|
|Year of Publication||2013|
|Authors||Bac, DPhuong, Thǎńg, NQuôć|
|Journal||Journal of Algebra|
|Pagination||181 - 198|
|Keywords||Relative and geometric orbits over complete fields|
Abstract In this paper, we investigate the problem of closedness of (relative) orbits for the action of algebraic groups on affine varieties defined over complete fields in its relation with the problem of equipping a topology on cohomology groups (sets) and give some applications.